# SDR MASA200601357

- Difficulty date: May 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 24,802 hours, 17,675 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Pilot Error
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6642 SBA.  THE CREW ABORTED THE TAKEOFF DUE TO A FLAP CONFIG EICAS MESSAGE.  UPON CONTACTING MAINTENANCE CONTROL THE CREW REPORTED THEY HAD BUMPED THE FLAP LEVER FROM THE DETENT POSITION DURING TAKEOFF ROLL AND THE MESSAGE PRESENTED AT THAT TIME.  THE FLAP LEVER WAS PLACED IN THE DETENT AND THE SYSTEM OPERATED NORMALLY WITH NO FURTHER ACTION REQUIRED.
